| Model Number |
0998-00-3013-69 |
| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1: event site address: (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that display with characters not visible on the cs100 intra-aortic balloon pump(iabp).There was no patient harm or injury reported.
Event or Problem Description
It was reported that display with characters not visible on the cs100 intra-aortic balloon pump(iabp).After inspection it was found that the equipment shut down after about 10 minutes of use.There was no patient involved.
Additional Manufacturer Narrative
Updated fields:b4,b5,b6,b7,d9,d10,g3,g6,h2,h3,h6(problem code, impact code),h11.
Additional Manufacturer Narrative
Updated fields- b4, g3, g6, h1, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.A getinge field service engineer (fse) evaluated the unit and was able to reproduce the reported malfunction.The fse opened the unit and removed all internal dirt near the air passage ducts and power supply was removed.The unit was then tested another two hours with no abnormalities.All functional and safety checks were performed to meet manufacturer specifications.The iabp was released for use.
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11.Corrected data: h6 (investigation findings, medical device ¿ problem code).